# SDR AALA201801099019

- Difficulty date: January 5, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 14,779 hours, 5,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SLIDE BOTTLE PRESSURE LOW. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-11-00. OPERATIONS CHECK NORMAL.
